# SDR ASAA2020052632761

- Difficulty date: May 26, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 22,795 hours, 7,344 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Actuator
- Condition: Leaking
- Location: Nr 2 Vsv
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL DRIPPING FROM NR 2 ENGINE.  INSPECTED NR 2 ENGINE DRAINS, FOUND RT VSV DRAIN LEAKING, RAN ENGINE, FUEL LEAK STOPPED.  NO EVIDENCE OF LEAKING POST RUN, ACFT OK FOR SERVICE.  FUEL LEAK MUST BE ADDRESSED WITHIN 25 FLIGHT CYCLES IAW AMM 71-71-00-200-801-500.  GROUNDED - YES. REMOVED AND REPLACED THE RIGHT VSV ACTUATOR IAW AMM 75-31-01 OPS CHECK GOOD, NO LEAKS NOTED.
